# SDR DLM88060848

- Difficulty date: October 14, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 40,282 hours, 30,859 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURNED TO ATL PRIMARY STABILIZER TRIM FAILED ALTERNATE, TRIM OK.  FOUND CO PILOTS LONG TRIM CONTROL SWITCH OTBD SW NOT RETURNING TO SPRING LOADED CENTER POSITION ALLOWING SWITCH FLOAT AND MAKE CONTINUITY THROUGH SWITCH.  REPLACED COPILOTS PRIMARY TRIM SWITCH ASSY NOW PRIMARY TRIM, OPS CKS GOOD PER 27-40-01.
